Journal of Non-linear Mathematical Physics

ISSN: 1402-9251
Volume 9, Issue 1, February 2002
Dag LUKKASSEN, Peter WALL
Pages: 42 - 57
We prove a generalization of the fact that periodic functions converge weakly to the mean value as the oscillation increases. Some convergence questions connected to locally periodic nonlinear boandary value problems are also considered.
S GLADKOFF, A ALAIE, Y SANSONNET, M MANOLESSOU
Pages: 77 - 85
We present a numerical study of the nonlinear system of 4 0 equations of motion. The solution is obtained iteratively, starting from a precise point-sequence of the appropriate Banach space, for small values of the coupling constant. The numerical results are in perfect agreement with the main theoretical...